# SDR 2006FA0001201

- Difficulty date: June 30, 2006
- Submitted: December 21, 2006
- Operation: General aviation
- Aircraft: N6363L
- Make and model: Cessna T210N
- Aircraft serial: 21064703
- Engine: Cont TSIO520*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: C2950010101
- Part serial: IGL00095
- Condition: Failed
- Location: Engine
- Part time: 32 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW TURBO ASSY WAS INSTALLED 3/27/2006.  (3) MONTHS LATER ON 6/30/06 (32 HOURS TT) THE TURBO SHAFT TIGHTENED UP ENOUGH TO NOT PRODUCE TAKEOFF POWER ON NEXT FLIGHT.  OIL PRESSURE AND OIL VOLUME DELIVERED TO TURBO BEARINGS WAS VERIFIED TO BE ADEQUATE.  CUSTOMER PROCEDURES FOR COOL DOWN/ SPOOL DOWN OF TURBO AFTER TAXI WERE VERIFIED TO BE CONSISTENT WITH MFG POH RECOMMENDED PROCEDURES.  NEW TURBO WAS INSTALLED AND (4) MONTHS (41 HOURS TURBO TT) LATER IT DID THE SAME THING.  M OR D REPORT SUBMITTED THIS DATE ALSO.   (K)
